# SDR C2XA04SH149

- Difficulty date: March 11, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- Aircraft time: 11,550 hours, 8,325 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 14576631622
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, THE RIGHT HAND ENGINE LOWER COWLING AFT STIFFENER WAS FOUND TO BE CHAFED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED STIFFENER IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
